ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





DOI: 10.23671/VNC.2013.1.10507

On piositive invertibility and splittings of operators in ordered Banach spaces

Sivakumar K. C. , Weber M. R.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 1.
The positive invertibility of operators between Banach spaces, ordered by special closed cones, is characterized by the existence of splittings for the operators into the difference of two operators with appropriate spectral properties. Some results, up to now known only for matrices, are generalized to operators and to order intervals of operators.
Keywords: ordered Banach spaces, cones in ordered spaces, positively invertible operators, splitting of operators, intervals of operators
Language: English Download the full text  
For citation: Sivakumar K. C.,† Weber M. R. On piositive invertibility and splittings of operators in† ordered Banach spaces // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 1, pp. 41-50. DOI 10.23671/VNC.2013.1.10507

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт